# SDR FDEA201506191878

- Difficulty date: June 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 619 hours, 14,538 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Part number: AGA71703
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR ON BULKHEAD SKIN AT CTR CARGO COMPARTMENT STATION 1841, LBL 3.0 TO 9.0.  EXISTING REPAIR ON BULKHEAD SKIN EVALUATED & FOUND DAMAGED.  EXISTING REPAIR R & R CARRIED OUT IAW SRM 53-00-00-2R FIGURE 211 EO 1-5100-7-5001 B5 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
